# SDR 98UAL900001

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Engine: Pwa PW4077
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Part number: 27406502
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO MIA, UNABLE TO PRESSURIZE CABIN AND LANDED OVERWEIGHT.  *S/D*  AFT OUTFLOW VALVE REPLACED TWO DAYS LATER.  THERE WAS NO FURTHER PRESSURIZATION PROBLEMS.
